# SDR S9BA20100002

- Difficulty date: July 13, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 32,142 hours, 52,307 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: C6FS37127374
- Condition: Corroded
- Location: Zone 100
- Part time: 32,142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING ACCESS COVER FOR AIR-CONDITIONING RELAYS, FOUND CORROSION ON SIDE WALL.  REMOVED EXTERNAL POWER RECEPTACLE PLATE FROM INTERCOSTALS.  REPLACED INTERCOSTALS.  REPLACED POWER RECEPTACLE PLATE.  NOTE: 533SW IS A SEAPLANE WITH A ELEVATED EXTERNAL POWER RECEPTACLE (STC SA06-80).
